# SDR 2A6R201411201572

- Difficulty date: November 14, 2014
- Submitted: November 20, 2014
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911KX
- Make and model: Bell 429
- Aircraft serial: 57002
- Aircraft time: 1,054 hours
- Engine: Pwc PW207D
- System (JASC): 6420 · Tail Rotor Head
- Part: Elastomer
- Part number: 429312103113
- Part serial: CB130
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR FLAPPING BEARING ELASTOMER FAILURE & DELAMINATION AT 1054.25 HOURS.  SLL IS 15,000 HOURS.
